Alert archive / Pennsylvania / Special Weather Statements in 2019

Special Weather Statement, NWS Philadelphia/Mount Holly

July 18, 2019Berks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 18, 2019, 7:44 PM EDT for Berks County, Pennsylvania. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2019, 7:44 PM EDT (23:44 UTC)
Expired
Jul 18, 2019, 8:30 PM EDT
In force
46 min
Issued by
NWS Philadelphia/Mount Holly

County Berks County, PA

The radar

The Philadelphia radar (KDIX), 134 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 11.7 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2019-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2019-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

531 
WWUS81 KPHI 182344
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
744 PM EDT Thu Jul 18 2019

PAZ060-101-190030-
Western Chester-Berks-
744 PM EDT Thu Jul 18 2019

...A HEAVY SHOWER WILL AFFECT SOUTH CENTRAL BERKS AND NORTH CENTRAL 
CHESTER COUNTIES...

At 742 PM EDT, a shower was located over Wyomissing, or over Reading,
moving south at 10 mph.

Extremely heavy rainfall is also occurring with this shower...and 
will cause ponding on roadways and poor drainage areas. Do not drive 
your vehicle through flooded roadways.

Wind gusts up to 30 mph are also possible with this storm.

Occasional cloud to ground lightning may occur with this storm. 
Lightning can strike 15 miles away from a thunderstorm. If you see 
lightning or hear thunder seek a safe shelter inside a building or 
vehicle.

Locations impacted include...
Reading, Wyomissing, Birdsboro, Sinking Spring, Laureldale,
Wernersville, Adamstown, Elverson, New Morgan, Spring Ridge,
Shillington, West Reading, Mount Penn, Mohnton, Kenhorst, St.
Lawrence, Wyomissing Hills, West Lawn, Lorane and Reiffton.

LAT...LON 4039 7586 4015 7574 4012 7591 4014 7588
      4029 7612 4037 7613
TIME...MOT...LOC 2342Z 347DEG 10KT 4030 7596 

$$
Robertson

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 18, 4:32 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jul 18, 4:32 PM EDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
432 PM EDT Thu Jul 18 2019

.SYNOPSIS...
A weak wave of low pressure will drift out to sea by Friday morning.
A strong ridge of high pressure will build over the region from
Friday through the weekend. An extended period of excessive heat is
expected. A strong and slow moving cold front will approach by
Monday. This front will likely move offshore by Tuesday. High
pressure with dry and much cooler weather should build in from the
west by the middle of next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Showers and tstms continue to develop across much of the area as
weak low pressure passes the area. The warm and humid air mass in
place and weak dynamics are sufficient for the storm formation. The
tstms are producing excessive rainfall in some areas, so FFWs have
been issues for some areas. The threat for severe weather looks low,
but still be prepared for the possibility of hazardous weather since
a strong wind gust or two from tstms can't be ruled out.

These showers and tstms across the region will end from NW to SE
this evening and early tonight. It will remain warm and humid
overnight. Low clouds and fog will once again develop. Winds will be
light from the N later tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
A dry day is expected by-in-large, holding only a slight chc for an
afternoon shower across the southern Poconos. Hot and humid
conditions expected after the morning low clouds and patchy fog burn
off. Highs will be in the mid/upper 90s everywhere except at the
shore and across the higher elevations of the southern Poconos.
Highs in those areas will be more like upper 80s to low 90s. An
excessive heat warning will be issued for all areas of the CWA
beginning Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Overview...

All indications remain on track for a prolonged, dangerous, and
potentially deadly period of excessive heat for our area over the
weekend. An expansive ridge extending from the south central states
out into the western Atlantic will yield near record warmth for
multiple days. Saturday and Sunday will both see heat indices in
excess of 100 degrees, potentially as high as 115 degrees on
Saturday. Heat related illnesses and death can occur in minutes on
days such as these in cases of over-exertion or entrapments in hot
vehicles. Because of this, extreme caution should be exercised over
the weekend with regards to the heat.

A cold front, signaling a pattern change, will slowly approach by
Monday. During the air mass transition, a period of heavy rainfall
is possible. By the middle of next week, an entirely different
pattern takes shape over the CONUS. After the frontal passage Monday
night or Tuesday, a robust trough digs in over the East, with strong
ridging over the Mountain West. This will yield much cooler and
drier weather as we head towards the middle of next week, bringing
welcome relief from the heat.

Dailies...

Friday night... A very warm night with lows in the mid to upper 70s,
around 80 in the urban corridor. Some guidance is indicating the
potential for an MCS to track over northern or central portions of
the area as a shortwave moves through. As is typical of such events,
agreement in guidance is very poor, and several models show nothing
at all. Kept PoPs low for now, but will continue to monitor in the
event this idea starts to gain any traction.

Saturday-Sunday... Blistering heat. No significant changes in terms
of the temperature forecasts. Saturday's highs were nudged down just
a degree or two, with Sunday's inched up a degree or so. The result
is both days now look to have very similar high temperatures, though
Saturday still has the highest heat indices, up to 115 in the urban
corridor but with widespread values over 105. These heat index
values come down about 5 degrees Sunday but remain in very dangerous
territory, around 100 to 110. In addition, another important
consideration is the overnight minimums, especially Saturday night
when most places won't fall below the mid 70s and some urban areas
will not go below 80. This will make for very little overnight
relief. Was not going to quibble on headlines; went with a blanket
Excessive Heat Warning for all areas through Sunday. Saturday looks
to stay dry though cannot completely rule out a pop-up storm
especially to the west. By Sunday, showers and thunderstorms may
approach from the west as a front begins moving towards the area,
though there are some indications this may hold off until later.
Given high heat and humidity, any storms could produce locally heavy
rainfall.

Sunday night-Monday night... This will be our transition period. A
strong but slow moving cold front will be approaching from the west.
The air mass ahead of it will be very moist, with PWATs coming back
up to around 2.25" or higher after easing back a little on Sunday.
As the front crawls through, it looks like one or more waves of low
pressure may develop along it. There is definitely a risk for heavy
rainfall and flash flooding over this period especially if we do get
multiple rounds of convection as new waves of low pressure develop.
In addition, given the tropical air mass expected Monday, it is
possible if not likely that some new heat headlines will be needed,
though cloud cover will keep the highs about 10 degrees cooler than
Sunday. Depending on the speed of the front, cooler air may start to
filter in by Monday night.

Tuesday-Thursday... Welcome relief. A much cooler, much drier air
mass settles in. A lingering shower is possible Tuesday especially
over Delmarva and coastal NJ. Otherwise, most of this period should
be dry, though an afternoon shower or storm is possible by Thursday
as an upper level disturbance approaches. Highs generally in the low
to mid 80s with comfortable dew points, so this looks like a really
nice stretch, certainly compared to the ongoing heat.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of the afternoon...Scattered showers and tstms will diminish
from W to E into the evening. MVFR/IFR possible if activity moves
directly across terminal, limited confid. Light and variable winds.

Tonight...VFR, then low clouds and areas of fog will develop
overnight. Widespread MVFR expected with IFR possible. Light winds

Friday...Low clouds and any fog diminish 13Z/14Z then VFR expected
with some sct daytime Cu. Mostly N or NW winds 5 to 10 knots.

Outlook...

Friday night-Saturday night... Generally VFR. MVFR is possible due
to visibility restrictions in haze on Saturday. West-southwest wind
5 to 10 kt.

Sunday... Mainly VFR but MVFR possible in haze. Afternoon and
evening showers and thunderstorms possible especially near and west
of PHL. Westerly wind 5 to 10 kt.

Sunday night-Monday night... Widespread showers and thunderstorms
with associated MVFR and IFR conditions. Westerly winds becoming
northwesterly at 5 to 10 kt.

Tuesday... Lingering MVFR possible early, but should trend VFR
with a light north or northeast wind.

&&

.MARINE...

Tonight...A continuation of sub-SCA conditions with
scattered tstms this evening and then some patchy fog overnight.
Winds will be mostly SW or W at 5 to 10 knots. Seas mostly
around 3 ft. Winds and seas higher in tstms.

Friday...Winds will be rather light and variable early, then switch
around to SW during the afternoon and increase to around 10 knots.
Seas will be mainly 2 to 3 ft.

Outlook...

Winds and seas are expected to remain below SCA criteria through the
period.

Rip Currents...

Low risk or dangerous rip currents will continue the rest of
today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning from noon Friday to 10 PM EDT Sunday
     for PAZ054-055-060>062-101-103-105.
     Excessive Heat Warning until 10 PM EDT Sunday for PAZ070-071-
     102-104-106.
NJ...Excessive Heat Warning from noon Friday to 10 PM EDT Sunday
     for NJZ001-007>010-012>014-016-020>027.
     Excessive Heat Warning until 10 PM EDT Sunday for NJZ015-
     017>019.
DE...Excessive Heat Warning from noon Friday to 10 PM EDT Sunday
     for DEZ002>004.
     Excessive Heat Warning until 10 PM EDT Sunday for DEZ001.
MD...Excessive Heat Warning from noon Friday to 10 PM EDT Sunday
     for MDZ008-012-015-019-020.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...O'Hara
Short Term...O'Hara
Long Term...O'Brien
Aviation...O'Brien/O'Hara
Marine...O'Brien/O'Hara
Hazardous weather outlook, Jul 18, 6:03 PM EDT, 1 hour 41 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
603 PM EDT Thu Jul 18 2019

DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023-
027-PAZ054-055-060>062-101-103-105-192215-
Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Salem-
Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-
Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery-
Upper Bucks-
603 PM EDT Thu Jul 18 2019

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON FRIDAY TO 10 PM EDT
SUNDAY...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-192215-
New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware-
Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks-
603 PM EDT Thu Jul 18 2019

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT SUNDAY...

This Hazardous Weather Outlook is for northern Delaware, central
New Jersey, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-192215-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
603 PM EDT Thu Jul 18 2019

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON FRIDAY TO 10 PM EDT
SUNDAY...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-192215-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
603 PM EDT Thu Jul 18 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 18, 6:10 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
610 PM EDT THU JUL 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      2 WSW ROSSMOOR          40.33N 74.51W
07/18/2019                   MIDDLESEX          NJ   LAW ENFORCEMENT

            US-130 NORTHBOUND CLOSED AT DEY RD DUE TO
            FLOODING.

&&

JEO
Local storm report, Jul 18, 6:12 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
612 PM EDT THU JUL 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      1 SSW HEATHCOTE         40.38N 74.58W
07/18/2019                   MIDDLESEX          NJ   LAW ENFORCEMENT

            US-1 SOUTH AT RAYMOND RD DOWN TO ONE LANE
            AND EXPECTED TO BE CLOSED ENTIRELY IF WATERS
            CONTINUE RISING. EXIT RAMP TO RAYMOND RD IS
            ALREADY CLOSED AND IMPASSABLE.

&&

JEO
Local storm report, Jul 18, 6:24 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
624 PM EDT THU JUL 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       2 E BURLINGTON          40.08N 74.82W
07/18/2019  M2.63 INCH       BURLINGTON         NJ   NWS EMPLOYEE

&&

JEO
Local storm report, Jul 18, 6:36 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT THU JUL 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      GREEN BROOK TWP         40.60N 74.47W
07/18/2019                   SOMERSET           NJ   911 CALL CENTER

            FLOODING ON US-22W IN GREEN BROOK. RIGHT
            LANE AND SHOULDER CLOSED WITH CONDITIONS
            STILL DETERIORATING.

&&

JEO
Local storm report, Jul 18, 6:42 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
642 PM EDT THU JUL 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      MANALAPAN TWP           40.30N 74.37W
07/18/2019                   MONMOUTH           NJ   911 CALL CENTER

            MULTIPLE WATER RESCUES AND STRANDED VEHICLES
            IN THE MANALAPAN AREA.

&&

JEO
Special weather statement, Jul 18, 7:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
744 PM EDT Thu Jul 18 2019

PAZ060-101-190030-
Western Chester-Berks-
744 PM EDT Thu Jul 18 2019

...A HEAVY SHOWER WILL AFFECT SOUTH CENTRAL BERKS AND NORTH CENTRAL
CHESTER COUNTIES...

At 742 PM EDT, a shower was located over Wyomissing, or over Reading,
moving south at 10 mph.

Extremely heavy rainfall is also occurring with this shower...and
will cause ponding on roadways and poor drainage areas. Do not drive
your vehicle through flooded roadways.

Wind gusts up to 30 mph are also possible with this storm.

Occasional cloud to ground lightning may occur with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.

Locations impacted include...
Reading, Wyomissing, Birdsboro, Sinking Spring, Laureldale,
Wernersville, Adamstown, Elverson, New Morgan, Spring Ridge,
Shillington, West Reading, Mount Penn, Mohnton, Kenhorst, St.
Lawrence, Wyomissing Hills, West Lawn, Lorane and Reiffton.

LAT...LON 4039 7586 4015 7574 4012 7591 4014 7588
      4029 7612 4037 7613
TIME...MOT...LOC 2342Z 347DEG 10KT 4030 7596

Robertson

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 8:01 PM EDTAreal Flood AdvisoryPHIWarren88 min
Jul 17, 8:10 PM EDTSpecial Marine WarningPHI95 min
Jul 17, 8:15 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 1 more45 min
Jul 17, 8:39 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 17, 8:40 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Mercer, Middlesex, Monmouth, Ocean65 min
Jul 17, 8:43 PM EDTSpecial Marine WarningPHI92 min
Jul 17, 8:50 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Somerset40 min
Jul 17, 8:55 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset49 min
Jul 17, 9:02 PM EDTFlash Flood WarningPHIMercer, Middlesex, Somerset3 hr
Jul 17, 9:19 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth, Ocean41 min
Jul 17, 9:44 PM EDTSpecial Marine WarningPHI61 min
Jul 17, 10:41 PM EDTSpecial Marine WarningPHI49 min
Jul 17, 11:12 PM EDTAreal Flood WarningPHISomerset3 hr
Jul 18, 1:30 PM EDTAreal Flood AdvisoryPHIGloucester4 hr
Jul 18, 2:13 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Ocean4 hr
Jul 18, 2:24 PM EDTAreal Flood AdvisoryPHISalem3 hr
Jul 18, 2:47 PM EDTFlash Flood WarningPHIBurlington, Ocean4 hr
Jul 18, 3:48 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer, Middlesex, Monmouth, Ocean4 hr
Jul 18, 3:59 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Ocean, Salem3 hr
Jul 18, 4:19 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean3 hr
Jul 18, 4:30 PM EDTAreal Flood AdvisoryPHIHunterdon4 hr
Jul 18, 4:52 PM EDTSpecial Marine WarningPHI53 min
Jul 18, 4:53 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Somerset4 hr
Jul 18, 4:56 PM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem3 hr
Jul 18, 5:13 PM EDTFlash Flood WarningPHIMercer, Middlesex, Monmouth, Somerset3 hr
Jul 18, 5:57 PM EDTAreal Flood AdvisoryPHICumberland, Salem2 hr
Jul 18, 6:01 PM EDTFlash Flood WarningPHIHunterdon, Middlesex, Somerset4 hr
Jul 18, 2:55 PM EDTFlash Flood WarningPHIChester4 hr
Jul 18, 3:33 PM EDTFlash Flood WarningPHIChester, Delaware4 hr
Jul 17, 8:30 PM EDTSevere Thunderstorm WarningPHISussex45 min
Jul 17, 8:54 PM EDTSevere Thunderstorm WarningPHISussex36 min
Jul 17, 9:09 PM EDTAreal Flood AdvisoryPHISussex2 hr
Jul 17, 11:34 PM EDTAreal Flood AdvisoryPHISussex2 hr

Nearby

Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.